Advances in Differential Equations

Existence and multiplicity of nontrivial solutions for a bi-nonlocal equation

Francisco Júlio S.A. Corrêa and Giovany M. Figueiredo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work will use the Genus theory, introduced by Krasnolselskii, the mountain-pass theorem, introduced by Ambrosetti and Rabinowitz, and the concentration-compactness principle, due to Lions, to show results of existence and multiplicity of solutions for the bi-nonlocal equation $$ -M \Big (\int_{\Omega}|\nabla u|^{p} \, dx\ \Big )\Delta_{p} u = \lambda |u|^{q-2}u+ \mu g(x)|u|^{\gamma-2}u \Big [\frac{1}{\gamma}\int_{\Omega}g(x)|u|^{\gamma} \, dx \Big ]^{2r} \ \mbox{in} \ \ \Omega, $$ with Dirichlet boundary condition, where $\Omega$ is a bounded smooth domain of $\mathbb{R}^{N}$, $1<p<N$, $1<\gamma< p^{*}$, and $M:[0,+\infty)\rightarrow \mathbb{R}$ and $g:\Omega\rightarrow \mathbb{R}$ are continuous functions. We consider $r$ a positive parameter, and we study several cases: $\lambda=0$, $\lambda=1$, $\mu=1$, $p(\alpha+1)<q\leq p^{*}$, and $p-1 < q <p(\alpha+1)$.

Article information

Adv. Differential Equations, Volume 18, Number 5/6 (2013), 587-608.

First available in Project Euclid: 14 March 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 45M20: Positive solutions 35J25: Boundary value problems for second-order elliptic equations 34B18: Positive solutions of nonlinear boundary value problems 34C11: Growth, boundedness 34K12: Growth, boundedness, comparison of solutions


Corrêa, Francisco Júlio S.A.; Figueiredo, Giovany M. Existence and multiplicity of nontrivial solutions for a bi-nonlocal equation. Adv. Differential Equations 18 (2013), no. 5/6, 587--608.

Export citation